# SDR ZLWA0603

- Difficulty date: December 4, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N77HF
- Make and model: Cessna 650
- Aircraft serial: 7036
- Aircraft time: 4,083 hours, 3,070 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Uncontrollable
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN DEPRESSURIZED AT 20,000 FEET, 8500 FT LIGHT ILLUMINATED AND MADE AN EMERGENCY DESCENT.  MAINTENANCE INSPECTED SYSTEM COMPONENTS WITH NO DEFECTS NOTED.  UNABLE TO DUPLICATE DISCREPANCY.
